News  |  Journals  |  Conferences  |  Blogs  |  Articles  |  Forums  |  Twitter   
 

 Headlines:

 
 

Doctors Lounge - Oncology Answers

"The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician."

Back to Oncology Answers List

Forum Name: Lymphoma

Question: Should I wait it out or demand more tests?


 nadjjaa - Mon Aug 29, 2005 10:36 am

About two weeks ago, I started to feel tired. It started with a respiratory thing - my head was congested and I got a cough. Then, about eight days ago my lymph nodes on the left side of my neck ballooned. I became very fatigued. I went to the doctor and she agreed that my lymph nodes were huge. She perscribed me Augmentin, seven days, which I just finished yesterday. My lymph nodes are still very large and painful, but only on the left side. I have had no energy at all.

I went to my chiropractor, who became concerned about my gall bladder. She gave me digestive enzymes to take. I'm still not sure how she came up with this diagnosis, but then again, I am having pain on my right side midway between my abdomen and ribcage.

I have had fevers, usually in the evenings that only got up to about 101.8, but usually go away on their own. I've told my doctor all of these things. I will feel okay for an afternoon or so, and then I will feel bad again in the evening. The doctor did a CBC and mono test. CBC was within normal ranges and mono was negative. So, what's wrong with me? Doesn't a CBC test for infection and viruses? If it's neither of those, what could it be? She told me to wait a few days but I'm worried.....should I be demanding futher tests? Should I be concerned about the size of my lymph nodes? I should say that I have lymph nodes swell up frequently - I always thought it was allergies. But this time they're huge and won't go away. And I can't seem to get any energy. Help.
 Theresa Jones, RN - Mon Dec 19, 2005 7:18 am

User avatar Hi nadjjaa,
Lymph node enlargement that doesn't decrease in size despite a course of antibiotics and continue to increase warrants further investigation. I hope that you have returned for a re-evaluation.
Sincerely,
Theresa Jones, RN

|

Check a doctor's response to similar questions

 

advertisement.gif (61x7 -- 0 bytes)
 

Are you a Doctor, Pharmacist, PA or a Nurse?

Join the Doctors Lounge online medical community

  • Editorial activities: Publish, peer review, edit online articles.

  • Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.

Doctors Lounge Membership Application

 
     

 advertisement.gif (61x7 -- 0 bytes)

 

 

Tools & Services: Follow DoctorsLounge on Twitter Follow us on Twitter | RSS News | Newsletter | Contact us

 
Copyright © 2001-2010
Doctors Lounge.
All rights reserved.

Medical Reference:
Diseases | Symptoms
Drugs | Labs | Procedures
Software | Tutorials

Advertising
Links | Humor
Forum Archive
CME Articles

Privacy Statement
Terms & Conditions
Editorial Board
About us | Email

We subscribe to the HONcode principles of the HON Foundation. Click to verify.We subscribe to the HONcode principles.
Verify here